# SDR VNAA202407090006

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Part number: CN6243172203
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE00BMX8D:EA A1-690-54-00008.1265FH PERM REPAIR - RH CORE COWL FIRE SHIELD CHAFE DAMAGE WITHIN 1265 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.  RH CORE COWL FIRE SHIELD CHAFE DAMAGE ( DAMAGE 2,4 AND 5) WERE REPAIRED PER  REO 690-54-23-381 REV -A
